×

zbMATH — the first resource for mathematics

\(\aleph_0\)-categoricity for rings without nilpotent elements and for Boolean structures. (English) Zbl 0346.02031

MSC:
03C60 Model-theoretic algebra
03C35 Categoricity and completeness of theories
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arens, R.F; Kaplansky, I, Topological representation of algebras, Trans. amer. math. soc., 63, 457-481, (1948) · Zbl 0032.00702
[2] {\scC. J. Ash}, ℵ_{0}-categorical theories, to appear.
[3] Birkhoff, G, Lattice theory, () · Zbl 0126.03801
[4] Chang, C.C, Omitting types of prenex formulas, J. symbolic logic, 32, 61-73, (1967) · Zbl 0161.00503
[5] {\scS. D. Comer}, Elementary properties of structures of sections, to appear. · Zbl 0338.02032
[6] Glassmire, W, There are 2^{ℵ_{0}} countably categorical theories, Bull. acad. polon. sci. ser. sci. math. astronom. phys., 19, 185-190, (1971) · Zbl 0216.01101
[7] Grzegorczyk, A, Logical uniformity by decomposition and categoricity in ℵ_{2}, Bull. acad. polon. sci. ser. sci. math. astronom. phys., 16, 687-692, (1968) · Zbl 0184.01204
[8] Halmos, P.R, Lectures on Boolean algebras, (1963), Van Nostrand Princeton, N.J., · Zbl 0114.01603
[9] Herstein, I.N, Noncommutative rings, () · Zbl 0874.16001
[10] Jacobson, N, Structure of rings, () · JFM 65.1131.01
[11] Karp, C, Finite-quantifier equivalence, (), 407-412
[12] Macintyre, A, Categoricity in power for some algebraic theories, J. symbolic logic, 35, 606, (1970)
[13] Macintyre, A, Model-completeness for sheaves of structures, Fund. math., 81, 73-89, (1973) · Zbl 0317.02065
[14] McCoy, N.H, Subrings of direct sums, Amer. J. math., 60, 374-382, (1938) · Zbl 0018.34201
[15] Nishimura, I, On formulas of one variable in intuitionistic propositional calculus, J. symbolic logic, 25, 327-331, (1960) · Zbl 0108.00302
[16] Rabin, M.O, Decidability of second-order theories and automata on infinite trees, Trans. amer. math. soc., 141, 1-34, (1969) · Zbl 0221.02031
[17] Rosenstein, J.G, ℵ_{0}-categoricity of linear orderings, Fund. math., 64, 1-5, (1969) · Zbl 0179.01303
[18] Rosenstein, J.G, ℵ_{0}-categoricity of groups, J. algebra, 25, 435-467, (1973) · Zbl 0256.20003
[19] Ryll-Nardzewski, C, On the categoricity in power ⩽ℵ_{0}, Bull. acad. polon. sci. ser. sci. math. astronom phys., 7, 545-548, (1959) · Zbl 0117.01101
[20] Sacks, G, Saturated model theory, (1972), Benjamin New York · Zbl 0242.02054
[21] Saracino, D, Model companions for ℵ_{0}-categorical theories, (), 591-598 · Zbl 0272.02075
[22] Waskiewicz, J; Weglorz, B, On ω0-categoricity of powers, Bull. acad. polon. sci. ser. sci. math. astronom. phys., 17, 195-199, (1969) · Zbl 0182.01002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.